# SDR ASAA2015112514009

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,716 hours, 8,824 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ETOPS PRE-DEPARTURE CHECK, FOUND FUEL DRIPPING AT BOTTOM OF NR 2 ENGINE. ACFT GROUNDED.
